| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).
Event or Problem Description
It was further reported that balloon rupture occurred.A 6.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 60 atmospheres for 20 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).
Event or Problem Description
It was further reported that balloon rupture occurred.A 6.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon second inflation at 60 atmospheres for 20 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was located in the cephalic vein of the forearm.